Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vitiligo, white patches on hands, feet, elbows. Taking psorid capsules, ashwgandha. Side effects?

Hi, I am having vitiligo from last 18 years. I have white patches on my hands, feet , knees, elbows, waist bone area and few more small dots here and there. The treatment which i am taking right now from last 3-4 months is Psorid capsule one daily and application of Picon cream daily. Also Ashwgandha Anti-Stress Capsule from Himalaya. Just want to know if there are any sever side-effects from these medicines or not. Positive result can only be seen on elbows and on my left hand.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I hope you are taking these medicines under doctor`s supervision. If not, the approach followed is not right. Almost every medicine has side-effects. Psorid capsule contains ciclosporine. Regular monitoring of kidney function and blood pressure are necessary for its continuation. Though picon has low side-effect profile. It is better to have regular follow ups with your consultant dermatologist.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor